# SDR SWAA2024122073800

- Difficulty date: December 3, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 29,980 hours, 14,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 241 GF DELAMINATED<[01] REMOVED AND REPLACED WITH NEW SERVICEABLE FLOOR PANEL IAW AMM 53-21-00.;[02] C/W INSPECTION
